@namansareen88

Last reply

namansareen88

First Avonex injection almost killed me!!!!!

So I took my first Avonex injection yesterday. I was on Rebif before and it used to hurt like hell. The fact that I was meant to take it thrice a week didn't help either! I took the Avonex yesterday and even though I was sorta freaked out after reading the literature, it didn't hurt at all!! I was expecting the flu like symptoms but what happened really took it out of me! Started shivering so slept for a bit...then I woke up and had to go to the loo...and I find that I couldn't get off the bed! Couln't stand...legs had no strength in them! Couldn't take my weight...and I'm a scrawny guy!! I had to crawl to the loo and crawl back! I couldn't get back on the bed so ended up sleeping on the floor...couldn't see anything either, everything was so blurred. Finally managed to find some Ibuprofen, had 400mg and went to sleep again...woke up today and I'm fine, but is this gonna happen every week?? Cuz I'm gonna start sleeping in the bathroom then!! Someone advise please because I'm already very depressed and I don't wanna add to it now!!
Show support